Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

June 28, 2020Chattahoochee County, Marion County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 28, 2020, 8:39 PM EDT for Chattahoochee County, Marion County, Muscogee County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2020, 8:39 PM EDT (00:39 UTC)
Expired
Jun 28, 2020, 9:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 104 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WWUS82 KFFC 290039
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Sun Jun 28 2020
 
GAZ078-079-089>091-102-290115-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Talbot GA-
Muscogee GA-
839 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...NORTHEASTERN STEWART...MARION...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 915 PM EDT...

At 838 PM EDT...a line of strong thunderstorms was along a line
extending from Flat Rock to Jamestown/south Fort Benning...and moving
northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Cusseta, Junction City, Geneva, North Fort Benning,
Upatoi, Putnam, Brantley, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Renfroe, Oakland,
Manta, Zellobee, Tazewell, Doyle, Eelbeck/West Fort Benning and
Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8491 3225 8492 3226 8489 3230 8495
      3261 8498 3263 8446 3223 8441 3223 8443
      3222 8443 3222 8461 3223 8462 3223 8465
      3222 8464 3221 8494
TIME...MOT...LOC 0038Z 235DEG 41KT 3255 8488 3226 8487 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 7:41 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 28, 7:41 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
741 PM EDT Sun Jun 28 2020

...00Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 312 PM EDT Sun Jun 28 2020/

..Afternoon Area Forecast Discussion for Sunday, June 28...

SHORT TERM /Tonight through Monday Night/...

While some initial isolated convection has triggered in parts of
north GA, the main focus continues to be on potential for more
organized quasi-linear convective cluster this afternoon into
evening given ridge rider setup. Current wave of storms
propagating across TN has some CAM solution support to make it's
way into portions of north GA. The instability axis is in a
favorable orientation to this wave for a continued track into the
northern CWA as well. The Day 1 SPC Outlook update did also expand
the Marginal Risk into the far north and east accordingly to this
potential. Made some increased pop adjustments to go a bit later
in the north and east.

Some enhanced moisture and possible weak upper impulse influence
keeps some lingering pops across far north GA overnight and then
the upper ridge is progged to dampen some for Monday afternoon so
again have some chance pops in the northern majority and slight
farther south for mostly diurnally driven showers and storms.

Temps look to increase to above climo for Monday with most areas
above 90 and with eastern central GA progged to get into the mid
90s, resultant heat indices could make it in the low 100s. For now
look a few degrees below heat advisory criteria so not planning
on issuing but will need to monitor if future updates trend
warmer.

Baker

LONG TERM /Tuesday through Sunday/...

A cut off low will be spinning to the northeast of the area on
Tuesday as part of a larger Omega block over the CONUS. Viewing
the dynamic tropopause within the models reveals several smaller
cyclonic features that are trapped under the larger ridge within
the Omega block which are providing some lift due to CVA as they
move about. Moving forward, the cut-off low should absorb into the
flow but may leave behind a separate cut-off which may merge with
one of the cyclonic features along the dynamic tropopause just to
the west of our region. The net result of all this will be a very
wet forecast through the long term. PWAT values are forecast to
remain above 1.5 through the entirety of the long term, and with
an impulse to the west of the area, plenty of lift and moisture
should continue to overspread the CWA and provide plenty of
chances for afternoon and evening thunderstorms. Generally went
with the blend, as exact details of how these afternoons and
evenings play out will be best left to mesoscale models.

One benefit of the cut-off and consistent cloud cover and
associated precipitation will be to reduce afternoon high
temperatures somewhat. While highs will be in the upper 80s all
the way to upper 90s in central GA on Tuesday, afternoon high are
expected to come down a few degrees across the state moving
forward. The humidity will not be leaving any time soon, however,
as dewpoints are expected to remain in the 70s throughout the
forecast period.

Lusk

&&

.AVIATION...
00Z Update...
VFR conditions are largely expected to prevail through the
forecast period, though brief MVFR is possible at CSG after 11-13z
Monday. While shra/tsra coverage this evening is limited, highest
potential for impacts through 02z is at CSG before coverage is
expected to diminish further. Additional scattered shra/tsra is
possible Monday afternoon, primarily at ATL/AHN area sites. Winds
will remain westerly 3-6kts overnight increasing to around 10 kts
Monday with gusts 15-18kts possible.

//ATL Confidence...00Z Update...
Medium on evening convective coverage and morning MVFR potential
at CSG.
High on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  93  73  92 /  30  30  20  60
Atlanta         73  91  73  89 /  20  30  20  60
Blairsville     67  84  67  83 /  40  40  30  60
Cartersville    71  91  71  89 /  30  40  20  60
Columbus        74  93  75  91 /  20  20  10  60
Gainesville     73  89  72  88 /  30  30  20  60
Macon           74  95  74  92 /  20  20  10  50
Rome            72  91  72  89 /  30  40  30  60
Peachtree City  72  91  72  89 /  20  30  20  60
Vidalia         76  96  76  96 /  20  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Lusk
AVIATION...RW
Hazardous weather outlook, Jun 28, 11:49 AM EDT, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1149 AM EDT Sun Jun 28 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1149 AM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected to develop this
afternoon, mainly impacting north Georgia. Strong storms will be
possible with gusty winds, small hail, frequent lightning and
heavy rainfall as the primary concerns. Some severe storms could
impact northeast Georgia with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 28, 3:13 PM EDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sun Jun 28 2020

GAZ006>009-014>016-281945-
Gilmer GA-Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
313 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
UNION...TOWNS...NORTHERN WHITE...LUMPKIN AND FANNIN COUNTIES UNTIL
345 PM EDT...

At 313 PM EDT...a line of strong thunderstorms was along a line
extending from near Ivy Log to Mountaintown...and moving southeast at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Ellijay, Blue Ridge, Blairsville, Young Harris, East
Ellijay, Helen, Morganton, Suches, Unicoi State Park, Amicalola Falls
State Park, Robertstown, Blue Mountain Shelter, Gumlog, Jones Creek,
Fausett Lake, Pisgah, Mineral Bluff, Cherry Log and Stover Creek
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3486 8366 3482 8365 3480 8368 3476 8363
      3441 8426 3447 8426 3447 8432 3456 8435
      3455 8445 3476 8464 3478 8464 3482 8458
      3486 8462 3499 8424 3499 8390
TIME...MOT...LOC 1913Z 309DEG 20KT 3495 8402 3476 8455

WIND...40MPH
Special weather statement, Jun 28, 3:47 PM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sun Jun 28 2020

GAZ006>009-013>016-023-024-282015-
Gilmer GA-Hall GA-Banks GA-Dawson GA-Union GA-Towns GA-Pickens GA-
White GA-Lumpkin GA-Fannin GA-
347 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHERN HALL...NORTHERN
BANKS...DAWSON...UNION...TOWNS...PICKENS...WHITE...LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT...a line of strong thunderstorms was along a line
extending from Titus to near Tails Creek...and moving southeast at 35
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Jasper, Cleveland, Dawsonville, Ellijay, Blue Ridge,
Hiawassee, Blairsville, Nelson, Young Harris, Clermont, East Ellijay,
Helen, Morganton, Talking Rock, Suches, Unicoi State Park, Dougherty,
Amicalola Falls State Park and Robertstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3495 8355 3488 8366 3480 8368 3474 8362
      3465 8366 3455 8362 3451 8367 3445 8363
      3445 8362 3449 8354 3448 8345 3433 8413
      3433 8426 3438 8426 3438 8444 3467 8466
      3473 8466 3480 8460 3499 8384 3499 8356
TIME...MOT...LOC 1946Z 298DEG 29KT 3495 8363 3472 8459

WIND...40MPH
Special weather statement, Jun 28, 5:29 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Sun Jun 28 2020

GAZ006>008-014-015-282200-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
529 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
SOUTHWESTERN UNION...WESTERN LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 600 PM EDT...

At 529 PM EDT...a line of strong thunderstorms was along a line
extending from near Pisgah to Ellijay...and moving east at 20 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Ellijay, East Ellijay, Amicalola Falls State Park,
Margret, Camp Merrill, Dial, Springer Mountain Shelter, Len Foote
Hike Inn, Cartecay, Pisgah, Black Gap Shelter, Mountaintown, Stover
Creek Shelter, Hawk Mountain Shelter, Nimblewill, Roy, Gaddistown and
Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8397 3454 8434 3456 8435 3456 8437
      3455 8437 3455 8442 3456 8443 3455 8443
      3455 8446 3474 8465 3477 8463 3479 8409
TIME...MOT...LOC 2129Z 279DEG 18KT 3469 8425 3469 8450

WIND...40MPH
Special weather statement, Jun 28, 7:51 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Sun Jun 28 2020

GAZ090-102-290015-
Chattahoochee GA-Stewart GA-
751 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE AND STEWART
COUNTIES UNTIL 815 PM EDT...

At 749 PM EDT...a line of strong thunderstorms was along a line
extending from near Seale to near Lugo...and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lumpkin, Cusseta, Richland, Fort Benning/lawson Army Air Fld,
Charles, Christopher, Westville, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Troutman, Omaha, Sanford, Eelbeck/West Fort
Benning, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8506
      3209 8504 3213 8506 3220 8496 3222 8498
      3222 8493 3225 8492 3226 8489 3233 8501
      3237 8498 3241 8488 3242 8477 3249 8473
      3252 8465 3223 8466 3217 8464 3193 8466
TIME...MOT...LOC 2349Z 250DEG 39KT 3224 8517 3196 8518

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 28, 8:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Sun Jun 28 2020

GAZ001>005-290100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
825 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
NORTHERN WALKER...DADE AND NORTHERN MURRAY COUNTIES UNTIL 900 PM
EDT...

At 825 PM EDT...a line of strong thunderstorms was along a line
extending from near McDonald to near Red Bank to Jasper...and moving
southeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Chatsworth, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
Crandall, Sumac, Blue Spring, Fairview, Beaverdale, Chattanooga
Valley, Hooker and Cloudland Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8484 3481 8467 3474 8556 3498 8560
TIME...MOT...LOC 0025Z 302DEG 20KT 3506 8497 3506 8534 3504 8561

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 28, 8:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Sun Jun 28 2020

GAZ078-079-089>091-102-290115-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Talbot GA-
Muscogee GA-
839 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...NORTHEASTERN STEWART...MARION...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 915 PM EDT...

At 838 PM EDT...a line of strong thunderstorms was along a line
extending from Flat Rock to Jamestown/south Fort Benning...and moving
northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Cusseta, Junction City, Geneva, North Fort Benning,
Upatoi, Putnam, Brantley, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Renfroe, Oakland,
Manta, Zellobee, Tazewell, Doyle, Eelbeck/West Fort Benning and
Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8491 3225 8492 3226 8489 3230 8495
      3261 8498 3263 8446 3223 8441 3223 8443
      3222 8443 3222 8461 3223 8462 3223 8465
      3222 8464 3221 8494
TIME...MOT...LOC 0038Z 235DEG 41KT 3255 8488 3226 8487

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:02 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart28 min
Jun 28, 8:25 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Whitfield35 min
Jun 28, 8:35 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster25 min
Jun 28, 9:04 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield26 min
Jun 28, 9:33 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 29, 4:25 PM EDTSpecial Weather StatementFFCHall35 min
Jun 29, 4:43 PM EDTSpecial Weather StatementFFCWalker32 min
Jun 29, 4:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker46 min
Jun 29, 5:04 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield26 min
Jun 29, 5:09 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield51 min
Jun 29, 5:22 PM EDTSpecial Weather StatementFFCWhitfield23 min
Jun 29, 5:31 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 29, 5:57 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 29, 6:49 PM EDTSpecial Weather StatementFFCTowns11 min
Jun 29, 7:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jun 29, 7:54 PM EDTSpecial Weather StatementFFCCoweta36 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.